# SDR DALA2016062905023

- Difficulty date: June 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Duct
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT RADIO RACK EXHAUST DUCT AT FUSELAGE SKIN, STA Y=261 BETWEEN LONGERONS 20 LT AND 21 LT.  EXAUST DUCT WAS REPAIRED IAW SR/A 464964-14 MA, REV C, METHOD 1.
